# SDR QXEA0201936

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 12,366 hours, 17,576 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PSC- PASSENGER REPORTED SMOKE IN SEAT 9A.  REMOVED AND REPLACED LIGHT ASSEMBLY ON SIDEWALL LIGHT.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
